# SDR ASAA2015090513002

- Difficulty date: September 5, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6549619508
- Condition: Cracked
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL BS 787 TO 807, STR 24L IS CRACKED ON UPPER FLANGE UNDER NET TIE DOWN PLATE, FOUND UPON REMOVAL FOR BS 807 FRAME REPAIR.  ACFT GROUNDED.  FABRICATED NEW INTERCOSTAL, BS 787-807 AT STR 24L IAW SRM 51-30-01-OG-0 TO BE INSTALLED ON MIG 5, SN OK 5143.
